# SDR FOTR20006NR4979

- Difficulty date: January 29, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 6 Slat
- Component: Slat
- Component part number: 65162222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT T/E IS DAMAGED AT SLAT STA 168.  REPAIRED ON FASI WO 20006, N/R 04979.  INSTALLED DOUBLER REPAIR TO RT WING NR 6 SLAT T/E AT SLAT STA 168.0 IAW B727 SRM 57-50-1 FIG 2, 57-50-3 FIG 10 AND 51-30-8 FIG 4, REV 102.  CUTOUT DIM: 7.0 BY 0.50.  MATERIAL USED: 7075-T6, 0.125, DIM.: 3.375 BY 9.0.
